# SDR SWAA2021111828868

- Difficulty date: September 29, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR INNER DOUBLER CRACKED/PIECE MISSING ; / [01] APPLIED PAINT STREPPER AS PER AMM 51-21-11-150-801-NG (PAINT STRIPPING - PERMANENT; [19] REMOVED AND REPLACED DOUBLER EGPR P/N 141A3722-12 AS PER SRM 51-40-02-0G-0 AND DWG 141A3702; [20] VERIFIED 18; [21] VERIFIED 19; [22] OK TO RESTORE EXTERNAL AREA; [23] TREATED;PRIMER AND TOP COAT EXTERNAL AREA AROUND EXTERNAL POWER RECEPTACLE AREA PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804 AND 51-21-73-370-803; [24] LATE ENTRY : NOTE STEP 8 ; VERIFIED SQUEEZE OUT TIME BEFORE 10/25/21 6:00 PM AS PER REF. DRAWING # 141A3702.
